# SDR ASOA2016071915263

- Difficulty date: July 19, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BS 449.85 - 529 HAS SEVERAL SPOTS OF CORROSION, FOUND TO BE OUT OF LIMITS IAW ECTC REO 601R-53-41-666-01 REV A, TABLE 1,  INSTALLED REPAIR I IAW REO 601R-53-41-2074.
